# SDR 2016F00123

- Difficulty date: May 7, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N181CG
- Make and model: Beech E-90
- Aircraft serial: LW224
- Aircraft time: 9,685 hours, 11,370 cycles
- Engine: Pwa PT6A27
- Engine time: 2,440 hours, 3,391 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W11L1B
- Condition: Chafed
- Location: Zone 400
- Part time: 9,685 hours, 11,370 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

EXPERIENCED A MASTER WARNING & FIRE INDICATION ON THE NR 2 ENG, SHORTLY AFTER GETTING INTO SOME HEAVY PRECIPITATION.  THE PILOT RESET THE MASTER WARNING, BOTH THE MASTER WARNING & ENG FIRE INDICATION WENT OUT.  ALL OTHER ENG PARAMETERS WERE NORMAL.  HE ASKED THE MEDICAL CREW TO LOOK OUT AT THE ENG & THEY REPORTED EVERYTHING LOOKED NORMAL.  SHORTLY AFTER BOTH INDICATIONS CAME ON AGAIN.  THE PILOT RESET THE MASTER WARNING, BOTH THE MASTER WARNING & ENG FIRE INDICATION WENT OUT.  THIS HAPPENED 1 MORE TIME WHILE HE WAS SETTING UP FOR THE APPROACH.  THE 3RD TIME HE RESET THE MASTER WARNING THE ENG FIRE INDICATION STAYED ON.  THE PILOT SHUT THE ENG DOWN, DISCHARGED THE ENG FIRE EXTINGUISHING BOTTLE & LANDED SAFELY.
